MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 6MM X 20CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 6MM X 20CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035476200
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure the coil was broken/fractured prior to deploying.No other information is available at this time.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was returned and the reported lot number was not confirmed as the packaging was not returned with the device.During visual inspection, the coil delivery wire and the proximal contact were seen to be kinked.The main coil was seen to have no break/fractures and was severely stretched.The device was returned without the sutra present.Functional inspection was not carried out due to the condition of the returned coil.Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported main coil fracture was not confirmed during the device analysis.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.It was reported that the 'coil snapped prior to deploying'.There was no additional information available.The device was returned and there was no break/fracture noted to the coil, however there was significant stretching noted to the coil with damage to the suture, which may have been perceived as a fracture.An assignable cause of not confirmed will be assigned to the reported event of the main coil broken/fractured during use.The delivery wire and proximal contact were kinked.It is probable that the main coil was stretched and the suture was damaged in the attempt to position the coil prior to deployment, therefore an assignable cause of procedural factors will be assigned to the analyzed defect of the main coil stretched and main coil suture damage.It is probable that the delivery wire and proximal contact were kinked as a result of handling of the device during the clinical procedure, therefore an assignable cause of handling damage will be assigned to the analysed defect of the coil delivery wire kinked/bent, and the coil proximal contact kinked/bent.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.

Brand Name
TARGET 360 SOFT 6MM X 20CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key12641596
Report Number3008881809-2021-00439
Device Sequence Number1205472
Product Code HCG
UDI-Device Identifier04546540676542
UDI-Public04546540676542
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0035476200
Device Catalogue NumberM0035476200
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/21/2021
Supplement Date Received by Manufacturer01/27/2022
Initial Report FDA Received Date10/15/2021
Supplement Report FDA Received Date02/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown